The Michigan Mathematical Journal

Compact solutions of nonlinear differential equations in Banach spaces.

C. T. Taam and J. N. Welch

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 13, Issue 3 (1966), 271-284.

Dates
First available in Project Euclid: 11 September 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1031732777

Digital Object Identifier
doi:10.1307/mmj/1031732777

Mathematical Reviews number (MathSciNet)
MR0199521

Zentralblatt MATH identifier
0163.38402

Subjects
Primary: 34.95

Citation

Taam, C. T.; Welch, J. N. Compact solutions of nonlinear differential equations in Banach spaces. Michigan Math. J. 13 (1966), no. 3, 271--284. doi:10.1307/mmj/1031732777. https://projecteuclid.org/euclid.mmj/1031732777


Export citation